MAUDE Adverse Event Report: NURSE ASSIST, LLC NURSE ASSIST, LLC; 0.9% NORMAL SALINE FOR IRRIGATION USP IN SCREW TOP BOTTLE

NURSE ASSIST, LLC NURSE ASSIST, LLC; 0.9% NORMAL SALINE FOR IRRIGATION USP IN SCREW TOP BOTTLE
Model Number 5280
Medical Device Problem Code Contamination (1120)
Health Effect - Clinical Codes Bacterial Infection (1735); Respiratory Tract Infection (2420)
Date of Event 11/08/2023
Type of Reportable Event Serious Injury
Event or Problem Description
On 08-nov-23, nurse assist received a complaint via e-mail from (b)(6) of the following event description from e-mail: i used the nurse assist sodium chloride solution for irrigation, and i became ill following this use.Please let me know which specific contaminant (ie bacteria) was found in the solution.My doctor directed me to get this information from nurse assist asap so he can treat me with the correct antibiotic.I am immune-compromised and became ill following my use of this product.I know i used bottles from lot #22124474 and lot #23065735.However, i have been using this product regularly for a while, so i have also used bottles from other lots (i no longer have those bottles, as they were disposed of prior to the announcement of the recall, so i cannot provide additional lot numbers).I do have records of the purchases in my amazon account.

Brand Name
NURSE ASSIST, LLC
Common Device Name
0.9% NORMAL SALINE FOR IRRIGATION USP IN SCREW TOP BOTTLE
Manufacturer (Section D)
NURSE ASSIST, LLC
4409 haltom rd.
haltom city TX 76117
Manufacturer (Section G)
NURSE ASSIST, LLC
4409 haltom rd.
haltom city TX 76117
Manufacturer Contact
anthony bui
4409 haltom rd.
haltom city, TX 76117
8006496800
MDR Report Key18401983
Report Number3002695476-2023-00019
Device Sequence Number2674945
Product Code FRO
UDI-Device Identifier00850421008198
UDI-Public850421008198
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K083042
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/19/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date06/05/2025
Device Model Number5280
Device Catalogue NumberN/A
Device Lot Number23065735
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/08/2023
Initial Report FDA Received Date12/27/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/05/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient SexUnknown